Publikacje

Selected publications

  • A solution of Dedekind`s problem on the number of isotone Boolean functions, J. Reine Angew. Math. 386 (1988), 139-144. (the result reported in Wikipedia )

  • Varieties of commutative semigroups, Trans. Amer. Math. Soc. 342 (1994), 275-306.

  • The complexity of upward drawings on spheres, Order 14 (1997), 327-363 (with S.M. Hashemi, I. Rival).

  • Symmetry groups of boolean functions and constructions of permutation groups, J. Algebra 199 (1998), 379-403.

  • A very strong set theory, Studia Logica 61 (1998), 171-178 (results reported in Stanford Encyclopedia of Philosophy)

  • Definabilty in the lattice of equational theories of commutative semigroups, Trans. Amer. Math. Soc. 356 (2004), 3483-3504.

  • Pseudo-random properties of self-complementary symmetric graphs, J. Graph Theory 47 (2004), 310-316 (with W. Peisert) .

  • Reversible group rings, J. Algebra. 279 (2004), 280-291 (with M. Gutan).

  • Rings and semigroups with permutable zero products, J. Pure and Applied Algebra, 206 (2006), 355-369 (with: M. Gutan).

  • Totally symmetric colored graphs, J. Graph Theory 62 (2009), 329-345 (with: M. Grech).

  • The Černý conjecture for automata respecting intervals of a directed graph, DMTCS 15 (3) (2013), 61-72 (with: M. Grech).

  • Symmetry groups of boolean functions, European J. Combin. 40 (2014) 1-10; (with: M. Grech )

Full list of publications...

Dydaktyka

Zadania, notatki z wykładów, ogłoszenia, konsultacje ... 

KONSULTACJE   pokój nr 509 IM: 
poniedziałek       14:00-14:45   
środa                 14:00-14:45